Non-Abelian fractional supersymmetry in two dimensions

Ahmedov H., Dayi O.

MODERN PHYSICS LETTERS A, vol.15, no.29, pp.1801-1811, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 29
  • Publication Date: 2000
  • Doi Number: 10.1142/s0217732300002097
  • Title of Journal : MODERN PHYSICS LETTERS A
  • Page Numbers: pp.1801-1811


Non-Abelian fractional supersymmetry algebra in two dimensions is introduced utilizing U-q (sl(2,R)) at roots of unity. Its representations and the matrix elements are obtained. The dual of it is constructed and the corepresentations are studied. Moreover, a differential realization of the non-Abelian fractional supersymmetry generators is given in the generalized superspace defined by two commuting and two generalized Grassmann variables. An invariant action under the fractional supersymmetry transformations is given.